On Sunday my Dr. called and told me to go off my birth controll pill because some of the side effects really got to me. It was in the middle of the pack, but I did what she told me. I expected to get my period by Tuesday because my body adjusts to he hormone changes brought by not taking the pill, but it's Thursday and it stil hasn't come. I'm very worried I could be pregnant. Once about 2 weeks ago I had sex without a condom but he pulled out, and I was on the pill so I wasn't really worried. I haven't missed a pill, and the only symptoms I have are bloating and possibly being late. What is wrong? I take a low estrogen pill if that makes a difference.
also , I took a pregnancy test and got negative. Help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.